# SDR AALA20020157

- Difficulty date: February 17, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING OVERNIGHT MAINTENANCE, LEFT AND RIGHT OVERWING EMERGENCY EVACUATION LIGHTS INOPERATIVE.  REPLACED LEFT AND RIGHT OVERWING EMERGENCY EVACUATION LIGHTS BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
